# SDR C77A20130721022

- Difficulty date: July 18, 2013
- Submitted: July 21, 2013
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 15,535 hours, 8,865 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039313003
- Condition: Worn
- Location: Lt Wing Te Flap
- Part time: 15,535 hours, 8,865 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP NR 2 INBD TRACK WORN OUT OF LIMITS ROLLER SURFACE THICKNESS REDUCTION D= .014" REF SRM 57-52-03, TABLE 101. BLENDED WORN AREA IAW SRM PART II 51-10-03.
